Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 20, NWS Houston/Galveston, TX

April 17, 20154 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at Apr 17, 2015, 10:57 PM CDT for 4 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 10:57 PM CDT (03:57 UTC)
Expired
Apr 18, 2015, 1:00 AM CDT
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Fort Bend County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 19 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1637 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
835 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WGUS54 KHGX 180357
FFWHGX
TXC039-157-167-201-180600-
/O.NEW.KHGX.FF.W.0020.150418T0357Z-150418T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1057 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  FORT BEND COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 100 AM CDT
    
* AT 1055 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 3 TO 5 
  INCHES OF RAIN HAVE FALLEN. NEW STORMS ARE MOVING OVER AREAS THAT 
  HAVE ALREADY HAD HEAVY RAINFALL AND WIDESPREAD FLOODING IN LA 
  PORTE AND PASADENA. HOURLY RAINFALL RATES OF 1 TO 2 INCHES ARE 
  POSSIBLE IN THE NEW STORMS. ADDITIONAL FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PASADENA...PEARLAND...LEAGUE CITY...SUGAR LAND...BAYTOWN...MISSOURI
  CITY...TEXAS CITY...FRIENDSWOOD...LA PORTE...DEER PARK...
  ROSENBERG...ALVIN...DICKINSON...STAFFORD...SOUTH HOUSTON...
  BELLAIRE...WEST UNIVERSITY PLACE...LA MARQUE...SANTA FE AND
  SEABROOK.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 2932 9582 2976 9587 2981 9497 2970 9494
      2971 9501 2972 9500 2974 9505 2978 9505
      2976 9508 2970 9505 2968 9498 2960 9498
      2954 9501 2950 9492 2941 9489

$$

39

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 9:38 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 17, 9:38 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
938 PM CDT FRI APR 17 2015

.UPDATE...
JUST A QUICK UPDATE TO CLEAN UP IN WAKE OF BOWING MCS FINALLY
CLEARING THE AREA. SITUATION REMAINS ACTIVE WITH MOIST SW FLOW AND
MAIN UPPER LOW REMAINING OFF TO THE WEST. THIS WILL KEEP SCATTERED
TSTMS IN THE FORECAST OVERNIGHT AND THROUGH TOMORROW AT LEAST.
FLASH FLOODING NOW GREATEST CONCERN WITH MANY AREAS INUNDATEDLATE
THIS EVENING...AND BAYOUS AND CREEKS RISING. ANY FURTHER RAINFALL
WILL CERTAINLY AGGRAVATE THE SITUATION. SURFACE OUTFLOW/EFFECTIVE
FRONT HAS PUSHED OFF THE COAST...HOWEVER ELEVATED STORMS WITH RAIN
AND HAIL REMAIN A CONCERN. SVR TSTM WATCH THEREFORE WILL REMAIN IN
EFFECT ALONG COAST AND ONE ROW OF COUNTIES INLAND THROUGH 07Z.
TORNADO WATCH FOR JACKSON AND MATAGORDA ALSO REMAINS POSTED
THROUGH 07Z AS THIS AREA WILL REMAIN CLOSER TO THE SURFACE BASED
INSTABILITY LINGERING NEAR THE CENTRAL TX COAST. FLASH FLOOD WATCH
WILL ALSO REMAIN IN PLACE AREA WIDE THROUGH AT LEAST TOMORROW.

EVANS

&&

.PREV DISCUSSION... /ISSUED 634 PM CDT FRI APR 17 2015/

AVIATION...
SHRA/TSRA DEVELOPING ACROSS SE TX EARLY THIS EVENING. EXPECTING ALL
TAF SITE TO SEE TSRA WITHIN THE NEXT FIVE HOURS (23Z-04Z) AS THE STORM
COMPLEX MOVES EASTWARD THROUGH THE AREA. MVFR CEILINGS ARE LIKELY WITH
THE ACTIVITY...AND IFR CEILINGS/VISIBILITIES ARE POSSIBLE WITH THE
STRONGER TSRA. IT IS POSSIBLE THIS COULD EXTEND PAST 04Z...ESPECIALLY
FROM IAH SOUTHWARD TO GLS. SOME STABILIZATION COULD OCCUR DURING THE
OVERNIGHT HOURS AND TOWARD MORNING...AND WITH DAYTIME HEATING TOMORROW
WOULD EXPECT TO SEE MORE PERIODS OF SHRA/TSRA.  42

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      66  78  63  83  59 /  80  60  20  20  10
HOUSTON (IAH)              68  79  65  84  63 /  90  60  20  20  20
GALVESTON (GLS)            71  78  70  78  68 /  80  60  30  20  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 8 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...NONE.

&&
Hazardous weather outlook, Apr 17, 9:48 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
948 PM CDT FRI APR 17 2015

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-190300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-
MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO-
TRINITY-WALKER-WALLER-WASHINGTON-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON-
948 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORM WATCH IN EFFECT THROUGH 2 AM CDT TONIGHT FOR
COASTAL COUNTIES AND ONE ROW INLAND.

A FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH SATURDAY MORNING.

ONGOING FLOODING THIS EVENING WILL BE AGGRAVATED BY SCATTERED
THUNDERSTORMS EXPECTED TO CONTINUE OVERNIGHT. ONE TO TWO INCH
RAINS COULD OCCUR WITH HEAVIER CORES...ALONG WITH HAIL UP TO AN
INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAIN WILL BE POSSIBLE
AGAIN SATURDAY AS YET ANOTHER DISTURBANCE MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS NEED TO BE READY TO REPORT ANY SEVERE WEATHER DURING THE
OVERNIGHT HOURS.

In the hours before

Local storm report, Apr 17, 9:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
942 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLOOD            LA PORTE                29.67N  95.04W
04/17/2015                   HARRIS             TX   PUBLIC

            APPROXIMATELY 40 FLOODED HOMES IN LA PORTE.

&&

EVENT NUMBER HGX1500076

DCH
Local storm report, Apr 17, 9:44 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
944 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     JAMAICA BEACH           29.19N  94.98W
04/17/2015                   GALVESTON          TX   LAW ENFORCEMENT

            ESTIMATED 80 MPH TSTM WIND GUSTS IN JAMAICA
            BEACH...ROOF BLOWN OFF OF A HOME.

&&

EVENT NUMBER HGX1500077

DCH
Local storm report, Apr 17, 10:02 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1002 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             ANGLETON                29.17N  95.43W
04/17/2015  E2.50 INCH       BRAZORIA           TX   AMATEUR RADIO

            EGG TO TENNIS BALL SIZED HAIL IN ANGLETON.

&&

EVENT NUMBER HGX1500078

DCH
Local storm report, Apr 17, 10:03 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1003 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     13 NNW EDNA             29.13N  96.76W
04/17/2015                   JACKSON            TX   LAW ENFORCEMENT

            TREES DOWN ON ROUTE 283 NEAR MORALES...ESTIMATED 50-60
            MPH WIND GUST.

0705 PM     TORNADO          10 W BAY CITY           28.98N  96.13W
04/17/2015                   MATAGORDA          TX   LAW ENFORCEMENT

            POSSIBLE BRIEF TORNADO TOUCHDOWN IN CLEMVILLE...10
            MILES WEST OF BAY CITY.

0740 PM     HAIL             ANGLETON                29.17N  95.43W
04/17/2015  E2.50 INCH       BRAZORIA           TX   AMATEUR RADIO

            EGG TO TENNIS BALL SIZED HAIL IN ANGLETON.

0744 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/17/2015                   HARRIS             TX   AMATEUR RADIO

            MINOR STREET FLOODING AT SOUTH GESSNER AND BELFORT.

0748 PM     HAIL             OYSTER CREEK            29.00N  95.33W
04/17/2015  E1.00 INCH       BRAZORIA           TX   AMATEUR RADIO

            QUARTER SIZED HAIL AT OYSTER CREEK AND LANDERS.

0750 PM     HAIL             ANGLETON                29.17N  95.43W
04/17/2015  E1.00 INCH       BRAZORIA           TX   AMATEUR RADIO

            MULTIPLE QUARTER SIZED HAIL REPORTS AROUND ANGLETON.

0750 PM     TSTM WND DMG     ANGLETON                29.17N  95.43W
04/17/2015                   BRAZORIA           TX   LAW ENFORCEMENT

            CIRCUS TENT COLLAPSE AT THE ANGLETON
            FAIRGROUNDS...POLICE ON SCENE.

0757 PM     HAIL             DANBURY                 29.23N  95.35W
04/17/2015  E2.00 INCH       BRAZORIA           TX   AMATEUR RADIO

            2 INCH HAIL IN DANBURY AT SH 288 ALONG WITH ESTIMATED
            70 MPH WINDS.

0800 PM     HAIL             ANGLETON                29.17N  95.43W
04/17/2015  E1.00 INCH       BRAZORIA           TX   AMATEUR RADIO

            QUARTER SIZED HAIL AND 6 INCH TREE LIMBS DOWN DUE TO
            STRONG TSTM WINDS IN ANGLETON.

0805 PM     HAIL             IOWA COLONY             29.44N  95.42W
04/17/2015  E1.00 INCH       BRAZORIA           TX   AMATEUR RADIO

            QUARTER SIZED HAIL 2 MILES SOUTH OF IOWA COLONY.

0810 PM     TSTM WND DMG     JAMAICA BEACH           29.19N  94.98W
04/17/2015                   GALVESTON          TX   LAW ENFORCEMENT

            ESTIMATED 80 MPH TSTM WIND GUSTS IN JAMAICA
            BEACH...ROOF BLOWN OFF OF A HOME.

0823 PM     FLASH FLOOD      FRIENDSWOOD             29.51N  95.20W
04/17/2015                   GALVESTON          TX   NWS EMPLOYEE

            FRIENDSWOOD HIGH SCHOOL AREA HAS HIGH WATER RUNNING ON
            THE STREETS.

0829 PM     TSTM WND GST     HOUSTON                 29.77N  95.39W
04/17/2015  M61 MPH          HARRIS             TX   PUBLIC

            61 MPH 53 KNOT THUNDERSTORM WIND GUST AT HOUSTON HOBBY
            AIRPORT.

0830 PM     TSTM WND DMG     NASSAU BAY              29.55N  95.09W
04/17/2015                   HARRIS             TX   TRAINED SPOTTER

            LARGE TREE DOWN ALONG WITH NUMEROUS TREE LIMBS DOWN IN
            NASSAU BAY.

0840 PM     TSTM WND GST     FRIENDSWOOD             29.51N  95.20W
04/17/2015  E60 MPH          GALVESTON          TX   NWS EMPLOYEE

            ESTIMATED 60 MPH TSTM WIND GUST DURING 45-50 MPH
            SUSTAINED WINDS.

0848 PM     FLOOD            PASADENA                29.66N  95.15W
04/17/2015                   HARRIS             TX   PUBLIC

            FLOOD WATERS IN HOME ON SCARSDALE ROAD IN PASADENA.

0850 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/17/2015                   HARRIS             TX   AMATEUR RADIO

            SOUTHBOUND FEEDER ROAD ALONG INTERSTATE 45 AT HOBBY
            AIRPORT IS IMPASSABLE DUE TO HIGH FLOODING WATER.

0905 PM     FLASH FLOOD      5 NNW WEBSTER           29.60N  95.15W
04/17/2015                   HARRIS             TX   NWS EMPLOYEE

            SOME IMPASSABLE STREETS IN THE CLEAR LAKE CITY
            NEIGHBORHOOD.

0905 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/17/2015                   HARRIS             TX   FIRE DEPT/RESCUE

            HARRIS COUNTY FIRE DEPARTMENT CONDUCTING WATER RESCUES
            OF DRIVERS TRYING TO GO THROUGH HIGH WATER.

0905 PM     FLASH FLOOD      PASADENA                29.66N  95.15W
04/17/2015                   HARRIS             TX   FIRE DEPT/RESCUE

            NUMEROUS ROADS FLOODED IN PASADENA...REPORT FROM
            PASADENA FIRE DEPARTMENT.

0905 PM     FLASH FLOOD      HOUSTON                 29.77N  95.39W
04/17/2015                   HARRIS             TX   PUBLIC

            SPUR 527 OF HWY 59 DOWNTOWN HOUSTON IS IMPASSABLE.

0908 PM     FLASH FLOOD      BELLAIRE                29.70N  95.46W
04/17/2015                   HARRIS             TX   PUBLIC

            DISABLED AUTOMOBILES IN BELLAIRE.

0909 PM     HEAVY RAIN       PASADENA                29.66N  95.15W
04/17/2015  M3.60 INCH       HARRIS             TX   COUNTY OFFICIAL

            3.60 INCHES OF RAINFALL IN A 30 MINUTE PERIOD IN
            PASADENA...THIS EQUALS THE 500 YEAR RECORD RAINFALL
            RATE. REPORTED BY HARRIS COUNTY FLOOD CONTROL DISTRICT.

0925 PM     FLOOD            LA PORTE                29.67N  95.04W
04/17/2015                   HARRIS             TX   PUBLIC

            APPROXIMATELY 40 FLOODED HOMES IN LA PORTE.

&&

EVENT NUMBER HGX1500054 HGX1500055 HGX1500078 HGX1500056 HGX1500057
HGX1500058 HGX1500059 HGX1500060 HGX1500061 HGX1500062 HGX1500077
HGX1500064 HGX1500065 HGX1500071 HGX1500068 HGX1500066 HGX1500067
HGX1500069 HGX1500072 HGX1500073 HGX1500074 HGX1500075 HGX1500070
HGX1500076

DCH
Local storm report, Apr 17, 10:29 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1029 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     FLASH FLOOD      LA PORTE                29.67N 95.04W
04/17/2015                   HARRIS             TX   EMERGENCY MNGR

            LA PORTE EM REPORTS 65 HOMES FLOODED. 40 AFFECTED BY 6

            INCHES OF WATER, 25 HOMES AFFECTED BY 6 INCHES TO 2 FEET.

1026 PM     FLASH FLOOD      PASADENA                29.66N 95.15W
04/17/2015                   HARRIS             TX   EMERGENCY MNGR

            EARLIER 15 MIN RAIN RATE OF 2.2 INCHES IS APPOX. 100 YR
            FREQUENCY EVENT.

1026 PM     FLASH FLOOD      PASADENA                29.66N 95.15W
04/17/2015                   HARRIS             TX   EMERGENCY MNGR

            7 HARRIS COUNTY FLOOD CONTROL DISTRICT FLOOD WARNING
            GAUGES HAVE RECORDED 50-YR OR GREATER RAIN FALL RATES
            THIS EVENING.

&&

JSE
Local storm report, Apr 17, 10:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1056 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     MARINE TSTM WIND 29 E GALVESTON          29.23N  94.41W
04/17/2015  M59 MPH          GMZ355             TX   BUOY

            WIND GUST MEASURED AT BUOY 42035.

&&

EVENT NUMBER HGX1500079

DCH

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:20 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Waller, Washington3 hr
Apr 17, 7:37 PM CDTSpecial Marine WarningHGX83 min
Apr 17, 7:37 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris, Matagorda38 min
Apr 17, 7:55 PM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
Apr 17, 8:01 PM CDTSevere Thunderstorm WarningHGXBrazoria, Chambers, Galveston, Harris, Matagorda44 min
Apr 17, 8:25 PM CDTFlash Flood WarningHGXChambers, Galveston, Harris3 hr
Apr 17, 8:40 PM CDTSpecial Marine WarningHGX95 min
Apr 17, 8:43 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty47 min
Apr 17, 8:50 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty40 min
Apr 17, 8:51 PM CDTRiver Flood WarningHGXHarris61 hr
Apr 17, 8:55 PM CDTSpecial Marine WarningHGX35 min
Apr 17, 9:09 PM CDTSpecial Marine WarningHGX96 min
Apr 17, 9:21 PM CDTFlash Flood WarningHGXJackson, Wharton54 min
Apr 17, 9:26 PM CDTSpecial Marine WarningHGX64 min
Apr 17, 9:49 PM CDTRiver Flood WarningHGXHarris7 days
Apr 17, 10:12 PM CDTFlash Flood WarningHGXFort Bend, Wharton63 min
Apr 17, 10:54 PM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
Apr 17, 10:54 PM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton8 days
Apr 17, 10:54 PM CDTRiver Flood WarningHGXJackson64 hr
Apr 17, 11:19 PM CDTFlash Flood WarningHGXAustin, Fort Bend, Wharton56 min
Apr 17, 11:29 PM CDTFlash Flood WarningHGXChambers, Harris91 min
Apr 18, 1:23 AM CDTSpecial Marine WarningHGX112 min
Apr 18, 3:15 AM CDTSpecial Marine WarningHGX2 hr
Apr 18, 10:58 AM CDTRiver Flood WarningHGXMatagorda, Wharton42 hr
Apr 18, 11:33 AM CDTRiver Flood WarningHGXGalveston, Harris46 hr
Apr 18, 3:15 PM CDTSpecial Weather StatementHGXMatagorda45 min
Apr 18, 5:25 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris50 min
Apr 18, 6:15 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Harris60 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.